Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have mitral valve prolaps. Taking Folic acid b-stress pills. Fast heartbeat. Suggest.

Hi, I have a mitral valve prolaps, I seem to be ok but for 3 weeks now I have been taking Folic acid b-stress pills and extra folic acid pills. I have not checked if I am pregnant yet because my period is due sometime this week. The problem I have is fast heartbeat, body a little shaky and last night I woke up because I felt weird, got scared it could be my heart. Help!
Asked On : Sat, 6 Apr 2013
Answers:  2 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

It has no relation to the folic acid or vitamin.
You should see a doctor and get yourself investigated - anaemia, thyroid, anxiety, personality, caffeine, t times heart problem also! - the list is long... needs analysis.

THE FIRST STEP IS TO SEE A CARDIOLOGIST / The beats need to be DOCUMENTED by ElectroCardioGram (EKG)...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 7 Apr 2013
I find this answer helpful
Internal Medicine Specialist Dr. Akhilesh Dubey's  Response
Welcome to HCM,
You have mitral valve prolapse,which can cause fast heart rate, as you also suspect that you could be pregnant, first confirm that if negative then beta blocker may be prescribed to you which will be very useful to you but only after consulting your Physician/Cardiologist.
It is also possible that you have little anxiety which can cause fast heart rate.
If you are pregnant then you have to consult your Gynecologist and take proper care.
Mitral valve prolapse is benign heart condition and does not require any specific treatment but certain precautions are required, like antibiotic prophylaxis before any minor surgical procedures.
Please take folic acid and vitamin supplements with advise from your doctor.
Take care
Good Luck.
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor